# SDR A6WA2013020500667

- Difficulty date: January 24, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 26,646 hours, 25,075 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Broken
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B FLAP O/B HINGE ARM HAS BROKEN MOUNT BRACKET FOR PANEL 597BB ON O/B SIDE.  REMOVED AND REPLACED MOUNT BRACKET FOR PANEL 597BB.K.
